# SDR ASAA2013042994754

- Difficulty date: April 29, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 47,164 hours, 26,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881117
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1022, ABOVE 19L SKIN HAS A SMALL GOUGE.  ACFT GROUNDED.  REPAIRED SKIN IAW EA 400-53EA-10338.
